MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; LABOR AND DELIVERY KIT

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; LABOR AND DELIVERY KIT
Model Number DYNJ04631R
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
Clamp umbilical cord and medicine cup missing from medline vaginal delivery pack.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
LABOR AND DELIVERY KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key10020180
Report Number10020180
Device Sequence Number2502630
Product Code MLS
UDI-Device Identifier10193489602227
UDI-Public(01)10193489602227
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2020
Report Date (Section F) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDYNJ04631R
Device Catalogue NumberDYNJ04631R
Device Lot Number(01)19KMB158
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/04/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA04/24/2020